Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 109

1.

[Sweet's syndrome following oral ciprofloxacin therapy].

Baybay H, Elhatimi A, Idrissi R, Gallouj S, Mikou O, Khabbal Y, Harmouch T, Amarti A, Meziane M, Mernissi FZ.

Ann Dermatol Venereol. 2011 Aug-Sep;138(8-9):606-7. doi: 10.1016/j.annder.2011.05.025. Epub 2011 Jul 14. French. No abstract available.

PMID:
21893237
[PubMed - indexed for MEDLINE]
2.

Drug-induced Sweet's syndrome (acute febrile neutrophilic dermatosis) associated with hydralazine.

Gilmour E, Chalmers RJ, Rowlands DJ.

Br J Dermatol. 1995 Sep;133(3):490-1.

PMID:
8547013
[PubMed - indexed for MEDLINE]
3.

Fixed drug eruption induced by ofloxacin.

Kawada A, Hiruma M, Noguchi H, Banba K, Ishibashi A, Banba H, Marshall J.

Contact Dermatitis. 1996 Jun;34(6):427. No abstract available.

PMID:
8879931
[PubMed - indexed for MEDLINE]
4.

Drug-induced Sweet's syndrome in acne caused by different tetracyclines: case report and review of the literature.

Khan Durani B, Jappe U.

Br J Dermatol. 2002 Sep;147(3):558-62. Review.

PMID:
12207601
[PubMed - indexed for MEDLINE]
5.

A neutrophilic reaction of Sweet's syndrome type associated with the oral contraceptive.

Tefany FJ, Georgouras K.

Australas J Dermatol. 1991;32(1):55-9.

PMID:
1834046
[PubMed - indexed for MEDLINE]
6.

[Sweet's syndrome and phenylbutazone-induced sialadenitis].

Levang J, Muller P, Girardin P, Humbert P.

Ann Dermatol Venereol. 2008 Apr;135(4):291-4. doi: 10.1016/j.annder.2007.11.019. Epub 2008 Mar 4. French.

PMID:
18420076
[PubMed - indexed for MEDLINE]
7.

Minocycline-induced Sweet's syndrome.

Thibault MJ, Billick RC, Srolovitz H.

J Am Acad Dermatol. 1992 Nov;27(5 Pt 2):801-4.

PMID:
1469130
[PubMed - indexed for MEDLINE]
8.

Clindamycin-induced Sweet's syndrome.

Clark BM, Homeyer DC, Glass KR, D'Avignon LC.

Pharmacotherapy. 2007 Sep;27(9):1343-6.

PMID:
17723089
[PubMed - indexed for MEDLINE]
9.

Celecoxib-induced Sweet's syndrome.

Fye KH, Crowley E, Berger TG, LeBoit PE, Connolly MK.

J Am Acad Dermatol. 2001 Aug;45(2):300-2.

PMID:
11464196
[PubMed - indexed for MEDLINE]
10.

Quinupristin/dalfopristin-induced Sweet's syndrome.

Choi HS, Kim HJ, Lee TH, Lee SH, Lee TW, Ihm CG, Kim MJ.

Korean J Intern Med. 2003 Sep;18(3):187-90.

PMID:
14619389
[PubMed - indexed for MEDLINE]
Free Article
11.

Sweet's syndrome associated with acute benign encephalitis. A drug induced aetiology.

Stenzel W, Frosch PJ, Schwarz M.

J Neurol. 2003 Jun;250(6):770-1. No abstract available.

PMID:
12862039
[PubMed - indexed for MEDLINE]
12.

Sunitinib-induced hand-foot syndrome: a new, distinct form.

Fife DJ, Wu JJ, Behnam SE, Linden KG.

Clin Exp Dermatol. 2010 Mar;35(2):200-1. doi: 10.1111/j.1365-2230.2009.03318.x. Epub 2009 May 26. No abstract available.

PMID:
19486049
[PubMed - indexed for MEDLINE]
13.

Leukemia-related Sweet's syndrome elicited by pathergy to Arnica.

Delmonte S, Brusati C, Parodi A, Rebora A.

Dermatology. 1998;197(2):195-6. No abstract available.

PMID:
9840982
[PubMed - indexed for MEDLINE]
14.

Ofloxacin induced Sweet's syndrome in a patient with Crohn's disease.

Ozdemir D, Korkmaz U, Sahin I, Sencan I, Kavak A, Küçükbayrak A, Cakir S.

J Infect. 2006 May;52(5):e155-7. Epub 2005 Oct 5.

PMID:
16213026
[PubMed - indexed for MEDLINE]
15.

Neutrophilic dermatosis caused by azathioprine hypersensitivity.

Hurtado-Garcia R, Escribano-Stablé JC, Pascual Jc, Devesa P, Matarredona J, Hurtado-Garcia R.

Int J Dermatol. 2012 Dec;51(12):1522-5. doi: 10.1111/j.1365-4632.2010.04827.x. Epub 2012 Apr 4. No abstract available.

PMID:
22471306
[PubMed - indexed for MEDLINE]
16.

Hand-foot syndrome.

Pike K.

Oncol Nurs Forum. 2001 Nov-Dec;28(10):1519-20. No abstract available.

PMID:
11759299
[PubMed - indexed for MEDLINE]
17.

Diagnosis in oncology. Hand-foot syndrome.

Jucgla A, Sais G.

J Clin Oncol. 1997 Sep;15(9):3164. No abstract available.

PMID:
9312563
[PubMed - indexed for MEDLINE]
18.

[Dermatologic toxicity to sorafenib].

Velázquez D, de la Cueva P, Zamberk P, Lázaro P.

Actas Dermosifiliogr. 2009 Jul-Aug;100(6):518-20. Spanish. No abstract available.

PMID:
19709563
[PubMed - indexed for MEDLINE]
19.

Lichenoid eruption induced by sotalol.

O'Brien TJ, Lyall IG, Reid SS.

Australas J Dermatol. 1994;35(2):93-4. No abstract available.

PMID:
7702497
[PubMed - indexed for MEDLINE]
20.

Cutaneous manifestations of granulocyte colony-stimulating factor.

White JM, Mufti GJ, Salisbury JR, du Vivier AW.

Clin Exp Dermatol. 2006 Mar;31(2):206-7.

PMID:
16487091
[PubMed - indexed for MEDLINE]
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk